Couldn't find what you looking for?

TRY OUR SEARCH!

I am 25 years old and I suffered from Premature Ejaculation for long time. I consulted doctor and he tested my testesterone level and it was found more than normal i. e 1024. The doctor said my excessive masturbation habit has increased the testesterone hormone level and suggested me that my testesterone level should be decreased. He prescribed some medicines along with anti-depressant that showed positive effect and my PE problem was solved to a extend. But I started having problem of errection. My penis is never in good errection in fact it was only about 50-60% errect and I am unable to penetrate my partner. I would like to know reducing testesterone level will cure premature ejaculation and how will it effect the errection of my penis. I would like to get some good suggestions regarding my problem. I want to cure my both Premature Ejaculation and Errectile Dysfunciton problem. I would like to know is it good to take medicines to reduce the testesterone level to cure Premature Ejaculation. Please help me and make me happy.

Loading...

Low testosterone level can cause ED. Your doctor should have known that prescribing testosterone antagonist could result in ED. Anti-depressant can have harmful side effects, especially when you are not depressed. I think you have wasted your money to have gone to the doctor for your PE. There are manual techniques that you can use to delay ejaculation. You can google this online.
Reply

Loading...

I agree...look up on google ED...

I took Paxil 10 years ago for less then 2 months...at age 32 the drug made me an overweight, most impotent zombie...I could get fairly hard, but took forever to cum

Most guys have normal testosterone ttil at LEAST 40/50yo
Reply

Loading...